Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some fourth degree integration formulas for simplexes
HTML articles powered by AMS MathViewer

by A. H. Stroud PDF
Math. Comp. 30 (1976), 291-294 Request permission

Abstract:

A fourth degree integration formula is given for the n-dimensional simplex for $n = 3,4,5,6,7,8,10,11,12$. The formula contains $({n^2} + 3n + 4)/2$ points.
References
    T. M. BYKOVA, "Cubature formulas for computing triple integrals which are exact for fourth degree polynomials and have eleven nodes," Vesci Akad. Navuk BSSR Ser Fīz.-Mat. Navuk, no. 1, v. 1970, pp. 51-54. (Russian)
  • R. Lauffer, Interpolation mehrfacher Integrale, Arch. Math. 6 (1955), 159–164 (German). MR 68307, DOI 10.1007/BF01900222
  • J. N. Lyness and D. Jespersen, Moderate degree symmetric quadrature rules for the triangle, J. Inst. Math. Appl. 15 (1975), 19–32. MR 378368
  • A. H. Stroud, Approximate calculation of multiple integrals, Prentice-Hall Series in Automatic Computation, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1971. MR 0327006
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D30
  • Retrieve articles in all journals with MSC: 65D30
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 291-294
  • MSC: Primary 65D30
  • DOI: https://doi.org/10.1090/S0025-5718-1976-0391484-0
  • MathSciNet review: 0391484